# SDR XN0A1228

- Difficulty date: February 11, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 35,627 hours, 17,805 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Coupler
- Condition: Defective
- Location: Nr 1 Compass
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 COMPASS FLUCTUATING + - 20 DEGREES.  REPLACED NR 1 COMPASS COUPLER, OP'S GOOD IAW A300MM 34-21-34.
